Alert archive / Tennessee / Frost Advisories in 2007
Frost Advisory 2, NWS Memphis, TN
NWS Memphis, TN issued this frost advisory at Nov 1, 2007, 3:40 PM CDT for 19 counties in Tennessee; 6 counties in Arkansas; Dunklin County, Pemiscot County, Missouri. It took effect at Nov 1, 2007, 10:58 PM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2007, 3:40 PM CDT (20:40 UTC)
- In effect from
- Nov 1, 2007, 10:58 PM CDT
- Expired
- Nov 2, 2007, 9:00 AM CDT
- In force
- 10 hr
- Issued by
- NWS Memphis, TN
All 27 counties
Clay County, AR, Craighead County, AR, Greene County, AR, Lawrence County, AR, Mississippi County, AR, Randolph County, AR, Dunklin County, MO, Pemiscot County, MO, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Tipton County, TN, Weakley County, TN
The radar
The Memphis radar (KNQA), 72 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 963 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMEG 012040 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 340 PM CDT THU NOV 1 2007 ...AREAS OF FROST POSSIBLE ACROSS PORTIONS OF THE MIDSOUTH TONIGHT... ARZ008-009-017-018-026-028-MOZ113-115-TNZ001>004-019>021-048>055- 091-092-020400- /O.NEW.KMEG.FR.Y.0002.071102T0800Z-071102T1400Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-MISSISSIPPI-DUNKLIN- PEMISCOT-LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE- TIPTON-HAYWOOD-CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-MCNAIRY- HARDIN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... BLYTHEVILLE...KENNETT...CARUTHERSVILLE...UNION CITY...MARTIN... DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON... COVINGTON...JACKSON...LEXINGTON...SAVANNAH 340 PM CDT THU NOV 1 2007 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. CLEAR SKIES...LIGHT WINDS ALONG WITH TEMPERATURES FALLING INTO THE 30S OVERNIGHT WILL ALLOW FOR THE FORMATION OF FROST ACROSS THE ADVISORY AREA. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
3 follow-up statements
000 WWUS74 KMEG 020218 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 918 PM CDT THU NOV 1 2007 ...AREAS OF FROST POSSIBLE ACROSS PORTIONS OF THE MIDSOUTH TONIGHT... ARZ008-009-017-018-026-028-MOZ113-115-TNZ001>004-019>021-048>055- 091-092-021030- /O.CON.KMEG.FR.Y.0002.071102T0800Z-071102T1400Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-MISSISSIPPI-DUNKLIN- PEMISCOT-LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE- TIPTON-HAYWOOD-CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-MCNAIRY- HARDIN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... BLYTHEVILLE...KENNETT...CARUTHERSVILLE...UNION CITY...MARTIN... DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON... COVINGTON...JACKSON...LEXINGTON...SAVANNAH 918 PM CDT THU NOV 1 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. CLEAR SKIES...LIGHT WINDS ALONG WITH TEMPERATURES FALLING INTO THE 30S OVERNIGHT WILL ALLOW FOR THE FORMATION OF FROST ACROSS THE ADVISORY AREA. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ SJM
000 WWUS74 KMEG 020358 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 1058 PM CDT THU NOV 1 2007 ...AREAS OF FROST POSSIBLE ACROSS PORTIONS OF THE MIDSOUTH TONIGHT... TNZ089-090-021200- /O.EXA.KMEG.FR.Y.0002.071102T0800Z-071102T1400Z/ FAYETTE-HARDEMAN- INCLUDING THE CITIES OF...SOMERVILLE...BOLIVAR 1058 PM CDT THU NOV 1 2007 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. CLEAR SKIES...LIGHT WINDS ALONG WITH TEMPERATURES FALLING INTO THE 30S OVERNIGHT WILL ALLOW FOR THE FORMATION OF FROST ACROSS THE ADVISORY AREA. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ ARZ008-009-017-018-026-028-MOZ113-115-TNZ001>004-019>021-048>055- 091-092-021200- /O.CON.KMEG.FR.Y.0002.071102T0800Z-071102T1400Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-MISSISSIPPI-DUNKLIN- PEMISCOT-LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE- TIPTON-HAYWOOD-CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-MCNAIRY- HARDIN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... BLYTHEVILLE...KENNETT...CARUTHERSVILLE...UNION CITY...MARTIN... DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON... COVINGTON...JACKSON...LEXINGTON...SAVANNAH 1058 PM CDT THU NOV 1 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. CLEAR SKIES...LIGHT WINDS ALONG WITH TEMPERATURES FALLING INTO THE 30S OVERNIGHT WILL ALLOW FOR THE FORMATION OF FROST ACROSS THE ADVISORY AREA. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ SJM
000 WWUS74 KMEG 021406 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 906 AM CDT FRI NOV 2 2007 ARZ008-009-017-018-026-028-MOZ113-115-TNZ001>004-019>021-048>055- 089>092-021515- /O.EXP.KMEG.FR.Y.0002.000000T0000Z-071102T1400Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-MISSISSIPPI-DUNKLIN- PEMISCOT-LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE- TIPTON-HAYWOOD-CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-FAYETTE- HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... BLYTHEVILLE...KENNETT...CARUTHERSVILLE...UNION CITY...MARTIN... DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON... COVINGTON...JACKSON...LEXINGTON...SOMERVILLE...BOLIVAR...SAVANNAH 906 AM CDT FRI NOV 2 2007 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. TEMPERATURES HAVE WARMED INTO THE 40S THIS MORNING ENDING THE THREAT OF FROST. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this frost advisory went out at Nov 1, 11:41 AM CDT, 3 hours 59 minutes earlier.
Area forecast discussion, Nov 1, 11:41 AM CDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1141 AM CDT THU NOV 1 2007 .UPDATE... CLOUDS HANGING TOUGH BEHIND THE FRONT THIS MORNING. TEMPERATURES ACROSS THE AREA REMAIN IN THE 50S TO LOWER 60S ACROSS THE MIDSOUTH. DECIDED TO KNOCK TEMPERATURES DOWN A FEW DEGREES THIS AFTERNOON AND INCREASE SKY COVER PER SHORT TERM TRENDS. UPDATED GRIDS ALL READY SENT OUT. && .DISCUSSION... && .PREV DISCUSSION... /ISSUED 335 AM CDT THU NOV 1 2007/ DISCUSSION... A FEW SPRINKLES HAVE POPPED ON RADAR THIS MORNING JUST EAST OF JACKSON TENNESSEE. THESE SHOWERS ARE ASSOCIATED WITH A COLD FRONT THAT IS CURRENTLY PUSHING THROUGH THE AREA. DO NOT BELIEVE SHOWERS WILL BE WIDESPREAD ENOUGH TO MENTION IN THE FORECAST AS THEY ARE EXPECTED TO PUSH QUICKLY OUT OF THE FORECAST AREA BY MID MORNING AS THE COLD FRONT SWEEPS ACROSS THE REST OF THE AREA. A THIN LINE OF CLOUDS ARE LOCATED BEHIND THE FRONT ACROSS NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL. THESE CLOUDS WILL LIKELY PLAY HAVOC ON HIGH TEMPERATURES TODAY AS THEY PUSH SOUTH ACROSS THE AREA. FOR MOST LOCATIONS...HAVE GONE WITH MID 60S FOR HIGHS TODAY. AREAS WILL BEGIN CLEARING OUT FROM NORTH TO SOUTH THROUGHOUT THE DAY WITH NORTHEAST MISSISSIPPI NOT CLEARING OUT UNTIL THE AFTERNOON HOURS. A MUCH COOLER NIGHT CAN BE EXPECTED TONIGHT AS HIGH PRESSURE SETTLES JUST NORTH OF THE AREA. SOME NORMALLY COLDER LOCATIONS MAY NEAR THE FREEZING MARK BUT NOT EXPECTING A WIDESPREAD FREEZE AT THIS TIME. FRIDAY AND SATURDAY WILL BE MOSTLY SUNNY WITH NEAR NORMAL TEMPERATURES AS HIGH PRESSURE REMAINS IN CONTROL. BY SUNDAY...NORTHWEST FLOW ALOFT REALLY BEGINS TO DEVELOP AS HIGH PRESSURE BUILDS SOUTH OF THE AREA. HIGH TEMPERATURES SHOULD WARM INTO THE 70S SUNDAY AND MONDAY AS SURFACE WINDS TURN SOUTHERLY BRINGING WARM AND MOIST AIR INTO THE AREA. A COLD FRONT WILL BEGIN PUSHING TOWARDS THE AREA MONDAY NIGHT. TIMING DIFFERENCES ARISE IN THE MEDIUM RANGE MODELS DURING THIS TIME FRAME AS THE GFS IS A GOOD 12 HOURS FASTER WITH THE FRONT THAN THE ECMWF AND CANADIAN. FOR NOW...PREFERRED THE SLOWER SOLUTION IN THE TIMING OF THE FRONT AND RAIN CHANCES. SPEAKING OF RAIN CHANCES...NOT QUITE SURE HOW MUCH MOISTURE WILL BE AVAILABLE BUT THINK SLIGHT CHANCE IS GOOD FOR NOW. THE TIMING OF THE FRONT WILL DEFINITELY EFFECT HIGH TEMPERATURES ON TUESDAY BUT MORE IMPORTANTLY WEDNESDAY MORNING. IF THE FASTER SOLUTION VERIFIES...THE AREA COULD SEE THE FIRST WIDESPREAD FREEZE OF THE FALL SINCE WINDS WILL DIE DOWN AS HIGH PRESSURE MOVES INTO THE AREA QUICKER. IF THE SLOWER SOLUTION PANS OUT...STILL THINK NORTHERN LOCATIONS OF THE FORECAST AREA WILL HIT THE FREEZING MARK BUT NOT QUITE AN AREA WIDE FREEZE. && .PRELIMINARY POINT TEMPS/POPS... MEM 63 43 67 42 / 0 0 0 0 MKL 62 36 65 35 / 0 0 0 0 JBR 62 38 63 40 / 0 0 0 0 TUP 66 43 68 40 / 0 0 0 0 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && TAB/KNS
Hazardous weather outlook, Nov 1, 4:16 AM CDT, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 416 AM CDT THU NOV 1 2007 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-021130- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 416 AM CDT THU NOV 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT PATCHY FROST MAY DEVELOP ACROSS NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND WEST TENNESSEE OVERNIGHT AND INTO FRIDAY MORNING AS TEMPERATURES FALL INTO THE MIDDLE 30S. A FROST ADVISORY MAY BE NEEDED FOR THESE LOCATIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FREEZING TEMPERATURES WILL BE POSSIBLE ACROSS PORTIONS OF THE MIDSOUTH WEDNESDAY MORNING. A FREEZE WARNING MAY BE NEEDED FOR PARTS OF THE MIDSOUTH WEDNESDAY MORNING. OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. KNS
Nearby
Frost Advisories in Tennessee, 2007Frost Advisories in Arkansas, 2007Frost Advisories in Missouri, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.